You folks are wonderful! I haven't been online for several days because my computer has been giving me fits. But I got online today, and I found your wonderful and heartening notes.
Saw my pdoc today. I was shaking so hard in his office that that definitely made an impression on him. He says it's either the Topamax or it's STILL withdrawal from Lexapro. So, he told me to stop the Topamax. He immediately gave me a Lexapro--it's helped me with depression some in the past, even though he usually insists I just be on a mood stabilizer--and told me to take another at bedtime and one in the morning.
I'm to up my clonazepam dosage and my hyrdoxyzine, to combat the panic/anxiety and the nausea, respectively. And if I wake up tomorrow still shaking as badly as I was today and have the same acute anxiety, I'll have to check into the local psych ward. Let's hope that that doesn't happen.
This is one of the roughest psych times I think I've ever been through. My heart goes out to anyone who's going through as much sheer hell as I am--or who's going through 1/4 or 1/8 or 1/16. You folks have been there for me, and I appreciate you immensely.
Friends of mine who live a lot closer--and I do wish you folks lived near me; we'd probably be good friends!--were utterly helpful today. One even drove me to the pdoc because I was shaking so much. Others fussed over me and took me out to dinner, although I wasn't very hungry. (Topamax has taken away my appetite.) Thank heavens for friends; I only hope I can help them as much.
Thank you again for your friendship and your caring.